# SDR 20000804SH012

- Difficulty date: June 29, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC75B
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 1 INVERTER LIGHT ILLUMINATED.  NR 1 INVERTER WAS INOPERATIVE, AND CREW AND PASSENGERS SMELLED SMOKE.  (X)
